Journal article icon

Journal article

A mathematical model for fibro-proliferative wound healing disorders.

Abstract:

The normal process of dermal wound healing fails in some cases, due to fibro-proliferative disorders such as keloid and hypertrophic scars. These types of abnormal healing may be regarded as pathologically excessive responses to wounding in terms of fibroblastic cell profiles and their inflammatory growth-factor mediators. Biologically, these conditions are poorly understood and current medical treatments are thus unreliable. In this paper, the authors apply an existing deterministic mathemat...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Sherratt, JA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Bulletin of mathematical biology
Volume:
58
Issue:
4
Pages:
787-808
Publication date:
1996-07-05
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:ecdb4666-4c3f-4064-ada2-11c86981f649
Source identifiers:
18327
Local pid:
pubs:18327

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP